Skip to Content

When taking oxybutynin 5 mg can it cause dryness in ur private for a woman ?

Question is Closed
Report Favorite

Answers (1)

22 Sep 2009

Feeling dryness in most parts of your body is a common side effect of oxybutynin so it's probably the cause of your symptoms as well.

The other known side effects of oxybutynin is stated below:

Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Oxybutynin:

Blurred vision; constipation; diarrhea; dizziness; drowsiness; dry eyes, nose, skin, or mouth; headache; indigestion; nausea; stomach pain; taste changes; trouble sleeping.

Seek medical attention right away if any of these SEVERE side effects occur when using Oxybutynin:

Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); confusion; difficult or painful urination; fast or irregular heartbeat; fever; hallucinations; mental or mood changes (eg, agitation); seizures; swelling of the hands, ankles, or feet; vision problems.

http://www.drugs.com/sfx/oxybutynin-side-effects.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Can taking Vicodin cause vaginal dryness?

After having hip replacement surgery and taking Vicodin for about a month, I experienced vaginal dryness for the first time. I am a 67 yr old woman.

1 answer 5 Dec 2009

Oxybutynin and pseudoephedrine combination?

There use to be a bit of information on this site concerning the use of oxybutynin in combination... with pseudoephedrine. I do use these meds in ...

1 answer 15 Oct 2010

I took oxybutynin 5mg blue tablet with no ill effects for 2 months. When I had the prescription?

filled at a different phamarcy, they gave me oxybutynin 5mg. PLIVA456 and experienced dizziness and difficulty breathing. How can this be?

1 answer 9 Apr 2011

Is Oxybutynin CL ER the same thing as Oxybutynin ER?

I must use a new mail in pharmacy and when they filled my Oxybutynin it doesn't contain the "CL" as part of the precreption name, is ...

1 answer 8 Oct 2013

Is there any reason that a woman over 60 should not take oxybutynin?

I have neuropathy in my feet and do have some balance problems but am otherwise healthy except for need for something for bladder problems. I have ...

1 answer 9 Aug 2014